MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA M.U.S.T. POLYAXIAL PEDICLE SCREW; ENH. CANN. PEDICLE SCREW 6X35MM + NUT (1X) STERILE

MEDACTA INTERNATIONAL SA M.U.S.T. POLYAXIAL PEDICLE SCREW; ENH. CANN. PEDICLE SCREW 6X35MM + NUT (1X) STERILE
Model Number 03.52.322
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Medical device site infection (4845)
Date of Event 10/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medacta medical affairs manager: the available images consist of only two ct scan slices, which makes it quite challenging to confirm the reported screw mobilization or to identify any signs of infection.However, delayed infection following spinal fusion surgery is a well-documented adverse event described in the literature.At present, there is no reason to suspect that the cause is related to the implanted devices.Batch reviews performed on 27 october 2025: pedicle screw 03.52.322 enh.Cann.Pedicle screw 6x35mm + nut (1x) sterile (k141988) lot 2324078: (b)(4) items manufactured and released on 21-jun-2023.Expiration date: 2028-jun-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Pedicle screw 03.52.322 enh.Cann.Pedicle screw 6x35mm + nut (1x) sterile (k141988) lot 2323578: (b)(4) items manufactured and released on 14-jun-2023.Expiration date: 2028-may-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Pedicle screw 03.52.324 enh.Cann.Pedicle screw 6x45mm + nut (1x) sterile (k141988) lot 2321377: (b)(4) items manufactured and released on 03-may-2023.Expiration date: 2028-apr-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Pedicle screw 03.52.324 enh.Cann.Pedicle screw 6x45mm + nut (1x) sterile (k141988) lot 2325799: (b)(4) items manufactured and released on 21-sep-2023.Expiration date: 2028-aug-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Pedicle screw 03.50.450 bent rod ti 5.5 x 35mm - sterile (k121115) lot 2126659: (b)(4) items manufactured and released on 12-jan-2022.Expiration date: 2026-dec-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Pedicle screw 03.50.451 bent rod ti 5.5 x 40mm - sterile (k121115) lot 2323419: (b)(4) items manufactured and released on 07-jun-2023.Expiration date: 2028-may-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
The patient had an infection and the pathogen is unknown.At about 5 months post primary the surgeon observed that the screws were loose due to the infection.The surgeon revised the screws and the rods.The surgery was completed successfully.

Brand Name
M.U.S.T. POLYAXIAL PEDICLE SCREW
Common Device Name
ENH. CANN. PEDICLE SCREW 6X35MM + NUT (1X) STERILE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23510664
Report Number3005180920-2025-01088
Device Sequence Number10097831
Product Code NKB
UDI-Device Identifier07630030857577
UDI-Public07630030857577
Combination Product (Y/N)N
PMA/510(K) Number
K141988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number03.52.322
Device Lot Number2323578
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Initial Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale